# SDR COMA9960074

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- System (JASC): 3417 · Air Data Computer
- Part: Circuit Breaker
- Condition: Tripped
- Location: Adc Syst
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

A 20 KNOT DIFFERENCE BETWEEN PILOT AND CO PILOT AIR SPEED INDICATORS.  INSPECTED PITOT SYSTEM, FOUND NO DISCREPANCIES. RESET ADC CIRCUIT BREAKERS AND RETURNED AIRCRAFT TO SERVICE.
